# SDR YENA201611251019

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 21,804 hours, 13,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1913 MCO-CUN, AIR RETURN BACK TO MCO. UPON TAKEOFF, WHILE CLIMBING THROUGH 800 FEET A STRONG ELECTRICAL SMELL BEGAN COMING OUT OF CA VENT. STRONG FUMES; PERFORMED INSPECTION IAW FIM 21-20-00. NO FAULT FOUND. INSPECTED BORESCOPE PLUGS ON NR 1 ENGINE REF TASK CARD AMM 72-00-00-200-803B. FOUND NO EXCESS ANTI-SEIZE. PERFORMED ENGINE PNEUMATIC BLEED SYSTEM OPS TEST PER AMM 36-11-00 FOR BOTH ENGINES. NO ABNORMAL SMELLS OR DEFECTS NOTED.
